# SDR AWXA9700366

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Part number: 654782124
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND L/W O/B FLAP I/B CARRIAGE IS CORRODED ON SPINDLE (NR 2 FLAP CARRIAGE).  REMOVED AND REPLACED FLAP CARRIAGE, IAW R3C27001 AND I3L57057.
